Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 4293721, 14 pages
http://dx.doi.org/10.1155/2016/4293721
Research Article

Unsteady Squeezing Flow of Casson Fluid with Magnetohydrodynamic Effect and Passing through Porous Medium

1Department of Mathematics, National University of Computer and Emerging Sciences, Peshawar, Pakistan
2Department of Computer Sciences, National University of Computer and Emerging Sciences, Peshawar, Pakistan
3Department of Basic Sciences and Humanities, University of Engineering and Technology, Peshawar, Pakistan

Received 22 August 2016; Revised 26 October 2016; Accepted 1 December 2016

Academic Editor: Michael Vynnycky

Copyright © 2016 Hamid Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamid Khan, Mubashir Qayyum, Omar Khan, and Murtaza Ali, “Unsteady Squeezing Flow of Casson Fluid with Magnetohydrodynamic Effect and Passing through Porous Medium,” Mathematical Problems in Engineering, vol. 2016, Article ID 4293721, 14 pages, 2016. https://doi.org/10.1155/2016/4293721.